# SDR UPS01837108

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3644046502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 RIGHT WING STRINGER 64 SPLICE FITTING IS CRACKED AT APPROX XRS 510.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DWG 3644046 AND SRM 51-1-20D.
